# SDR ASAA2017110522431

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 33,635 hours, 10,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LT AFT AREA & GALLEY INOP DURING LIGHT TEST (T/C 78233008). GROUNDED - YES. REMOVED AND REPLACED AFT GALLEY LT EMERGENCY LIGHT POWER SUPPLY REF AMM 33-51-06. LIGHTS OPS CK GOOD.
